Open Access
Translator Disclaimer
2006 A New Method to Obtain Series for $1 / \pi$ and $1 / \pi^2$
Jesús Guillera
Experiment. Math. 15(1): 83-89 (2006).

Abstract

We give several conjectures that allow us to derive many series for {\small $ 1/ \pi$} and {\small $ 1/ \pi^2$}. These series include Ramanujan's series, as well as those associated with the Domb numbers and Apéry numbers. We have checked the conjectures numerically in many examples with a precision of two hundred digits.

Citation

Download Citation

Jesús Guillera. "A New Method to Obtain Series for $1 / \pi$ and $1 / \pi^2$." Experiment. Math. 15 (1) 83 - 89, 2006.

Information

Published: 2006
First available in Project Euclid: 16 June 2006

zbMATH: 1113.11076
MathSciNet: MR2229388

Keywords: Apéry numbers , Domb numbers , Ramanujan series , series for 1/π , series for 1/π2

Rights: Copyright © 2006 A K Peters, Ltd.

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.15 • No. 1 • 2006
Back to Top